# SDR AALA20141013004

- Difficulty date: October 13, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N481AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49656
- Aircraft time: 74,740 hours, 39,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMER EXIT CABIN LIGHTS ON BOTH LT & RT FWD ESCAPE DOORS INOPERATIVE.  REPLACED BATTERY PACK.  OPERATIONS CHECKED NORMAL.
